# SDR DALA2019042102636

- Difficulty date: April 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1320-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 INITIAL INSPECTION: SEVERAL POINTS CORROSION ON UNDER STRINGERS BTW NUT AND STRINGERS BTW STA 1320 AND 1440 BTW RBL 16.10 AND LBL 16.10 AT AFT CARGO COMPARTMENT.(C2). CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS REF SRM, SUMMARY OF NRC: 00316, CORROSION WAS REMOVED FULLY AND REPAIRED AREAS (UT) WAS ACCOMPLISHED. PER. NDT MANUAL PART. 4, 51-00-10, PROCEDURE 2. (1039141)
